We evaluated two patients without previous episodes of syncope who showed characteristic ECG changes similar to Brugada syndrome following administration of Class IC drugs, flecainide and pilsicainide, but not following Class IA drugs. Patient 1 had frequent episodes of paroxysmal atrial fibrillation resistant to Class IA drugs. After treatment with flecainide, the ECG showed a marked ST elevation in leads V2 and V3, and the coved-type configuration of ST segment in lead V2. A signal-averaged ECG showed late potentials that became more prominent after flecainide. Pilsicainide, a Class IC drug, induced the same ST segment elevation as flecainide, but procainamide did not. Patient 2 also had frequent episodes of paroxysmal atrial fibrillation. Pilsicainide changed atrial fibrillation to atrial flutter with 2:1 ventricular response, and the ECG showed right bundle branch block and a marked coved-type ST elevation in leads V1 and V2. After termination of atrial flutter, ST segment elevation in leads V1 and V2 continued. In this patient, procainamide and quinidine did not induce this type of ECG change. In conclusion, strong Na channel blocking drugs induce ST segment elevation similar to Brugada syndrome even in patients without any history of syncope or ventricular fibrillation.